# SDR ASOA2013060403755

- Difficulty date: May 24, 2013
- Submitted: June 4, 2013
- Operation: Air carrier
- Aircraft: N927EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7844
- Aircraft time: 21,947 hours, 20,417 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND UNDER SELF-CONTOURING SEALING PAD FROM STR26 TO STR24, FROM 409+80 TO 409+400 ON BELLY SKIN.  REPAIRED IAW SRM 51-21--06 AND REO 601R-53-31-789.
